Sadhana

, Volume 19, Issue 6, pp 995–1003

Managing interprocessor delays in distributed recursive algorithms

Authors

  • V S Borkar
    • Department of Electrical EngineeringIndian Institute of Science
  • V V Phansalkar
    • Department of Electrical EngineeringIndian Institute of Science
Article

DOI: 10.1007/BF02743940

Cite this article as:
Borkar, V.S. & Phansalkar, V.V. Sadhana (1994) 19: 995. doi:10.1007/BF02743940

Abstract

For a class of distributed recursive algorithms, it is shown that a stochastic approximation-like tapering stepsize routine suppresses the effects of interprocessor delays.

Keywords

Distributed algorithms tapering stepsize stochastic approximation strict Liapunov systems

Copyright information

© Indian Academy of Sciences 1994